Open Access System for Information Sharing

Login Library

Browsing "Department of Mathematics (수학과)" by Issue Date

Jump to a point in the index:
Showing results 1 to 20 of 1114
Issue DateTitle
2018-Dec

JOURNAL OF NUMBER THEORY, vol. 0, no. 0, page. 0 - 0, 2018-12

CHOIE, YOUNG JU

2017-Dec

Journal of the European Mathematical Society, vol. 0, 2017-12

Y. Choi; Y. Park; D. Zagier

2017-Nov

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 74, no. 10, page. 2321 - 2329, 2017-11

KWEON, JAE RYONG; HAN, JOO HYEONG; PARK, MIN JE

2017-Oct

ACTA ARITHMETICA, vol. 181, no. 3, page. 209 - 238, 2017-10

PARK, JEEHOON; KIM, BYOUNG DU

2017-Jun

SIAM Journal on Mathematical Analysis, vol. 49, no. 3, page. 1982 - 2008, 2017-06

Oh Sung Kwon; Jae Ryong Kweon

2017-Jun

Journal of Mathematical Fluid Mechanics, vol. 19, no. 2, page. 255 - 282, 2017-06

Kim, Hyeon Jeong; Fontelos, Marco A.; Hwang, Hyung Ju

2017-Mar

MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 246, no. 1167, 2017-03

Cheltsov, I; Park, J.

2017-Mar

Physics of Fluids, vol. 29, no. 3, 2017-03

Oh, Y; Park, D.Y; Park, S.J; Fontelos, M.A; Hwang, H.J.

2017-Mar

Journal of Mathematical Fluid Mechanics, vol. 19, no. 1, page. 47 - 57, 2017-03

Jae Ryong Kweon

2017-Mar

Rocky Mountain Journal of Mathematics, vol. 74, no. 4, page. 1317 - 1332, 2017-03

Kang; Toan

2017-Feb

INTERNATIONAL MATHEMATICS RESEARCH NOTICES, vol. 2017, no. 4, page. 1179 - 1230, 2017-02

PARK, JIHUN

2017-Feb

Geometry and Topology, vol. 21, no. 1, page. 1 - 106, 2017-02

Kenji Fukaya; Yong-Geun Oh; Hiroshi Ohta; Kaoru Ono

2017-Jan

Journal of Mathematical Analysis and Applications, vol. 445, page. 1284 - 1290, 2017-01

Cho, DH; Choi, YS

2017-Jan

Powder technology, vol. 306, page. 34 - 44, 2017-01

Park, DY; Oh, Y; Hwang, HJPark, SJ

2017-Jan

Journal of Pure and Applied Algebra, vol. 221, no. 1, page. 36 - 44, 2017-01

Giau, LTN; Kang, BG

2017

Quarterly of Applied Mathematics, vol. 75, page. 287 - 308, 2017

Hwang, H.J; Phan, D.

2016-Dec

Journal of Symplectic Geometry, vol. 14, no. 4, page. 1295 - 1310, 2016-12

Fukaya, K; Oh, Y.-G; Ohta, H; Ono, K.

2016-Dec

Ramanujan Journal, vol. 41, no. 1-3, page. 1 - 2, 2016-12

A. Krishnaswami; Berndt, BC; Choie, Y; Pribitkin, W

2016-Dec

Ramanujan Journal, vol. 41, no. 1-3, page. 319 - 322, 2016-12

Choie, Y; Kohnen, W

2016-Dec

MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, 2016-12

Bruggeman, Roelof; Choie, Youngju; Diamantis, Nikolaos

1 2 3 4 5 6 7 8 9 10 11 56